| Model Number |
LA6EBU35 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis summary: a torsional kink was noted on the primary segment approx.2.4cm proximal to the distal tip.The wire braiding was exposed at the kink site.No damage was noted to the distal tip.It was not possible to load a 0.035 inch guidewire through the lumen due to the deformation on the catheter.No other damage was noted tot the remainder of the device.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure, it was intended to use one 6 french launcher guide catheter to treat a normal, non calcified, non tortuous lesion.There was no resistance noted while removing the device from the hoop there was no damage noted to the packaging.It was reported that damage to the device was noted and the curve of the device was different than a normal curve.It was stated that the physician noted the kink prior to use, but the device was still used.The physician later removed the device as it was not comfortable.No patient injury was reported.
Additional Manufacturer Narrative
Correction: pma / 510(k) # updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.